# SDR ASAA2013021693912

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,336 hours, 6,129 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Part number: 346A31022
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSABLE CRACK IN HYD AND APU FUEL FEED DRAIN MAST.  VERIFIED CRACK W HFEC JM 83433 NR 6.  R & R DRAIN MAST REF MM 28-25-07.
